# SDR DALA2022070804795

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 2565 · Escape Slide
- Part: Seam
- Condition: Torn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 TORN SAFETY LACING 2EA OF SAFETY PIN ASSEMBLY AT R- 4 PAX DOOR ESCAPE SLIDE . CORRECTIVE ACTION: SUMMARY OF NRC: 00086 TORN SAFETY LACING 2EA OF SAFETY PIN ASSEMBLY AT R-4 PAX DOOR ESCAPE SLIDE WAS REPLACED PER ZODIAC AERO EVACUATION SYSTEM CMM 25-61-28. (2310559)
